# SDR AALA20060359

- Difficulty date: June 4, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010051124
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FOUND RIGHT HAND AISLE EMERGENCY LIGHTS DIM BETWEEN SEATS 19 TO 31.  REPLACED BATTERY PACK FOR RIGHT HAND SECTION THREE EMERGENCY PATH LIGHTING BETWEEN SEATS 19 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
